# SDR DALA2024092509406

- Difficulty date: September 23, 2024
- Submitted: September 25, 2024
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- Aircraft time: 58,982 hours, 42,251 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORTS (2 EA) BTW STA=1022 TO STA=1053 ON X=56, AND -X=20 AT PAX CABIN. SUMMARY OF NRC 00835: CORROSION LEVEL 2. FLOOR SUPPORTS (2 EA) BTW STA=1022 TO STA=1053 ON X=56, AND -X=20 AT PAX CABIN WERE REPLACED PER B717 SRM 51-30-07-0G FIG 9, DWG 9936656-64, AND B717 SRM 51-41-02-0G, 51-41-05-0G. (LP #0572117)
